# SDR IPXA11M67905

- Difficulty date: June 17, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7113501
- Condition: Cracked
- Location: Fs 1139 L16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:4C, FS1139 LONGERON 16R END FITTING CRACKED.  REMOVED, FABRICATED AND INSTALLED SHOVEL END FITTING AT FS 1139 AND LONG 16R REF STA, SA EA 011-5340-01-A3236 AND EO MD11-5310-43444-A .
